# SDR ASOA20121014083

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 28,286 hours, 15,397 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 24,876 hours, 13,640 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN COCKPIT AND CABIN DURING CLIMBOUT.  RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED AND REPLACED THE NR 1 ENGINE.  OPS CHECKED GOOD.
